# SDR SWAA980926

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 65C370539
- Condition: Failed
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT OF FL250, AIRCRAFT FISHTAILED LEFT AND RIGHT FOR 3 COMPLETE CYCLES.  OSCILLATIONS CEASED WHEN YAW DAMPER TURNED OFF.  NO FURTHER PROBLEMS.  REMOVED AND REPLACED YAW DAMPER COUPLER AND RUDDER PCU PER BOEING MM.  OPS AND LEAKS CK NORMAL.
